# SDR QXEA9901513

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11152
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Dented
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FORWARD CARGO COMPARTMENT FORWARD DOOR INNER SHELL SKIN HAS NUMEROUS DENTS.  REPAIRED IAW HORIZON AIR EA 4-52-247.
